# SDR 2014FA0000361

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Aircraft: N21234
- Make and model: Cessna 340A
- Aircraft serial: 340A1207
- Aircraft time: 1,188 hours
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Broken
- Location: Magneto
- Part time: 22 hours
- Component: Magneto, Slick
- Component part number: 6320
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

OWNER PERFORMED MAGNETO CHECK ON LT ENGINE AND FOUND MAGNETO INOPERABLE, UPON REMOVAL OF MAGNETO AND INSPECTION OF MAGNETO FOUND THE POINTS CONTACT BROKEN.
